Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TTC: Complicated Question

We have been TTC for 2 months. We are now going into our 3rd month. However, 3 weeks ago, due to allergies and sinus my Dr. put me on steroids for one week to reduce inflamation. Taking the steriods, my cycle was 5 days late. So that means that my last cycle was a 35 days instead of 30 days. Do you think that the steriods delayed my period? This is totally thrown my online charting off. Does anyone know if I could probably return to the 30 day cycle? I think I may have to start all over......tracking ovulation, BBT, graphs, all of it. HOW FRUSTRATING (LOL)

Answer Question
 
Anonymous

Asked by Anonymous at 7:07 PM on Nov. 6, 2008 in Health

Answers (1)
  • yeah the roids most likely messed up your cycle. it does suck that you have to start all over again.
    sterlids

    Answer by sterlids at 7:29 PM on Nov. 6, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN